Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Mojo No More
Dec 10, 2006

I'm a 44 year old man who has been living with HIV for 20 years. I currently have undetectable viral load with 300 T Cells. I'm on Viramune, Epivir and Ziagen. Also Androgel Testosterone gel. My question is about my Libido and prostate health. My erections are ok, but the amount of seminal fluid is quite small, and I don't have sex very often. If this just part of the HIV disease process, or just aging? Is there any medications or supplements that could help with this. Should I be concerned about the health of my prostate or seminal vesicals? David, New York

Response from Dr. Frascino

Hey David,

Your erections are "OK," but you're worried about not shooting like a proverbial geyser when you pop your cork!?! You are 44 (not old!) and HIV poz for 20 years. (Bravo on being a long-term survivor!) I see no reason to fret about the health of your prostate or seminal vesicles based on a less-than-desired squirt of spunk when you burp the nephew.

You also mention you don't have sex very often. If that's due to lack of libido, you should check your testosterone level to see if your AndroGel dose is adequate. There are also many other reasons for unhappy Mr. Happys, such as depression, medication side effects, etc. If, on the other hand, you're not having sex because you're as mean and nasty as Dick Cheney, well, sorry, there's not much I can do about that. The bottom line is that your mojo can probably be perked up if necessary and you should not worry about your jizz-load per pop quotient, OK?

Be well, David.

Dr. Bob


Previous
bowl movements
Next
Got another indeterminate Western Blot.? Please advise

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement